# SDR CA000306010

- Difficulty date: March 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 26,875 hours
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Armature
- Part number: 67817
- Condition: Misoverhauled
- Location: Comm. End
- Component: Lear Romec, Dhav, RR12830A
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PUMP WAS SENT FOR OVERHAUL.  INTERNAL INSPECTION REVEALED THAT THE ARMATURE HAD BEEN MODIFIED BY REDUCING THE ARMATURE SHAFT SIZE AND SUBSTITUTING THE ORIGINAL BEARING WITH A COMMERCIAL BEARING THAT HAD THE SAME OUTSIDE DIAMETER, BUT A SMALLER INSIDE DIAMETER,TO ACCOMODATE THE REDUCED SHAFT SIZE.  DUE TO OTHER PROBLEMS WITH THE PUMP, THE UNIT WAS DEEMED BEYOND REPAIR. UNIT REMOVED FROM SERVICE.
